# SDR DALA2017111608168

- Difficulty date: November 15, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE FWD DOOR FRAME BS 294.5, RBL 55.  MAINTENANCE REPAIRED THE DOOR FRAME IAW ER/A 562377-14, REV ORIGINAL, AND ETI -37-17-334, REV 1.
